Asymptotic expansion method with respect to small parameter for ternary diffusion models

Marek Danielewski , Henryk Leszczyński , Anna Szafrańska

Abstract

Ternary diffusion models lead to strongly coupled systems of PDEs. We choose the smallest diffusion coefficient as a small parameter in a power series expansion whose components fulfill relatively simple equations. Although this series is divergent, one can use its finite sums to derive feasible numerical approximations, e.g. finite difference methods (FDMs).
Author Marek Danielewski
Marek Danielewski,,
-
, Henryk Leszczyński IM
Henryk Leszczyński,,
- Institute of Mathematics
, Anna Szafrańska
Anna Szafrańska,,
-
Other language title versions
Journal seriesInterdisciplinary Sciences-Computational Life Sciences, ISSN 1913-2751
Issue year2017
Vol9
No3
Pages423-433
Publication size in sheets0.5
Keywords in Englishdiffusion, mass conservation, difference scheme, asymptotic series expansion, small parameter
DOIDOI:10.1007/s12539-017-0228-5
URL http://link.springer.com/content/pdf/10.1007%2Fs12539-017-0228-5.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.753 (2) - 2016=0.728 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back